# SDR DALA2019121307270

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 13,878 hours, 5,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 308
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3848 DAMAGE TO FUSELAGE AT STA 308.7 STRINGER 27R. CORRECTIVE ACTION: C/W ERA 583828-14 REV ORIG (6395205).
